JournalsjemsVol. 17, No. 3pp. 535–547

De Rham cohomology and homotopy Frobenius manifolds

  • Vladimir Dotsenko

    Trinity College, Dublin, Ireland
  • Sergey Shadrin

    University of Amsterdam, Netherlands
  • Bruno Vallette

    Université de Nice Sophia Antipolis, Nice, France
De Rham cohomology and homotopy Frobenius manifolds cover
Download PDF

Abstract

We endow the de Rham cohomology of any Poisson or Jacobi manifold with a natural homotopy Frobenius manifold structure. This result relies on a minimal model theorem for multicomplexes and a new kind of a Hodge degeneration condition.

Cite this article

Vladimir Dotsenko, Sergey Shadrin, Bruno Vallette, De Rham cohomology and homotopy Frobenius manifolds. J. Eur. Math. Soc. 17 (2015), no. 3, pp. 535–547

DOI 10.4171/JEMS/510